MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL LRS PLATELET + 35 ML SAMPLER, MULTIPLASMA, RBC SET

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL LRS PLATELET + 35 ML SAMPLER, MULTIPLASMA, RBC SET
Model Number 82416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the residual wbc testing, therefore no patient information is reasonably known at the time of the event.Donor unit #: (b)(6) customer emailed requesting a procedural investigation for an unflagged wbc contamination.The platelet collection is not available for return because it was discarded by the customer.
 
Event or Problem Description
The customer reported during setup, the operator heard noise from the return pump header and found air flowed into the diversion bag.No patient (donor) was connected at the time of the event, therefore, no patient information is available.This product is not available within the us, but this report is being filed due to an alleged failure that could occur on a similarly marketed device platform cleared for use by the fda.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the residual wbc testing, therefore no patient information is reasonably known at the time of the event.Donor unit #:(b)(6), the platelet collection is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in a.1, b.3, b.5, b.6, d.5, d.8, h.6 and h.10.Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Investigation is in process.A follow-up report will be provided.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL LRS PLATELET + 35 ML SAMPLER, MULTIPLASMA, RBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave.
lakewood, CO 80215
MDR Report Key12863460
Report Number1722028-2021-00363
Device Sequence Number1817139
Product Code GKT
UDI-Device Identifier05020583824164
UDI-Public05020583824164
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number82416
Device Catalogue Number3824162
Device Lot Number2109082232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer05/06/2022
05/13/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date05/13/2022
06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown